# SDR 99FDEA00433

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6525331651
- Condition: Chafed
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING ON EXTERIOR SKIN BS 720D+14 S19R.  *S/D*  REPAIRED EXT SKIN IAW FEDEX SRM 53-30-3.
